Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods


Evolution of Probability Distribution in Time for Solutions of Hyperbolic Equations

DC Field Value Language Jung, Chang-Yeol ko 2014-04-10T01:53:36Z - 2013-06-18 ko 2009-10 ko
dc.identifier.citation JOURNAL OF SCIENTIFIC COMPUTING, v.41, no.1, pp.13 - 48 ko
dc.identifier.issn 0885-7474 ko
dc.identifier.uri -
dc.description.abstract We investigate the evolution of the probability distribution function in time for some wave and Maxwell equations in random media for which the parameters, e.g. permeability, permittivity, fluctuate randomly in space; more precisely, two different media interface randomly in space. We numerically compute the probability distribution and density for output solutions. The underlying numerical and statistical techniques are the so-called polynomial chaos Galerkin projection, which has been extensively used for simulating partial differential equations with uncertainties, and the Monte Carlo simulations. ko
dc.description.statementofresponsibility close -
dc.language 영어 ko
dc.title Evolution of Probability Distribution in Time for Solutions of Hyperbolic Equations ko
dc.type ARTICLE ko
dc.identifier.scopusid 2-s2.0-69949087393 ko
dc.identifier.wosid 000269533300002 ko
dc.type.rims ART ko
dc.description.scopustc 2 * 2014-07-12 *
dc.identifier.doi 10.1007/s10915-009-9284-2 ko
dc.identifier.url ko
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show simple item record


  • mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.